# SDR KCQA20211207

- Difficulty date: November 29, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N499CZ
- Make and model: Beech 99
- Aircraft serial: U81
- Aircraft time: 39,551 hours, 61,579 cycles
- Engine: Pwa PT6A27
- Engine time: 30,634 hours, 56,542 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake Assy
- Part number: 30146
- Part serial: NSN
- Condition: Leaking
- Location: Zone 700
- Part time: 1 hours, 1 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TAXING THE AIRCRAFT AFTER LANDING THE FLIGHT CREW NOTICED THERE WAS A LOSS OF BRAKING ON THE LH SIDE.  FOUND LEAKING BRAKE FLUID OUT OF THE LH BRAKE LINE WHERE IT GOES TO THE CALIPER.  TIGHTENED THE BRAKE LINE GOING INTO THE LH OUTBOARD CALIPER.  BLED THE BRAKES AND LEAK CHECKED GOOD IN ACCORDANCE WITH THE BEECHCRAFT 99 MAINTENANCE MANUAL.  NO DEFECTS FOUND AT THIS TIME.  NO FURTHER ACTION IS REQUIRED.
